On Subclasses of Analytic Functions with respect to Symmetrical Points
Muhammad Arif,
Khalida Inayat Noor and
Rafiullah Khan
Abstract and Applied Analysis, 2012, vol. 2012, 1-11
Abstract:
In our present investigation, motivated from Noor work, we define the class ( ) of functions of bounded radius rotation of complex order with respect to symmetrical points and learn some of its basic properties. We also apply this concept to define the class . We study some interesting results, including arc length, coefficient difference, and univalence sufficient condition for this class.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/790689.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/790689.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:790689
DOI: 10.1155/2012/790689
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().